Join the 'Praluent' group to help and get support from people like you.
We found 9 questions associated with the 'Praluent' topic.
Posted 24 Feb 2016 • 10 answers
Wondering if those of you who have started Praluent did so because you experienced muscle pain on statins. If so, have you had any muscle pain that may be associated with Praluent?
Posted 27 Mar 2016 • 1 answer
Posted 20 Oct 2015 • 2 answers
Hello, I am a design student and I am looking for feedback in user's experience who are following a treatment because they are suffering hypercholesterolemy. Is the product is easy to inject? what do you feel according with the frequency, the conservation and the use? Last time you used it, ...
Posted 9 Mar 2016 • 1 answerFAQ by Drugs.com
Posted 4 Nov 2016 • 2 answers
Praluent - I have been extremely sleepy and tired all the time. I want to sleep all day. A day after
Posted 23 Apr 2017 • 1 answer
... my first?
Praluent - When will side effects get better. 1 injection and 2 weeks later still feeling horrible.?
Posted 20 Jul 2017 • 1 answer
... Muscles pain in upper back, shoulders and neck. Sore throat, headaches, burning chest, sinuses all messed up. Can not take statins. Does my body just need to adjust to medication
Posted 24 Dec 2017 • 1 answer
I took just four injections and had to stop due to the side effects . It seems I suffered with every illness going, sinus headaches, upset stomach which spread to my back, felling very tired an aches and pains in my legs. It is now seven weeks since I took the last injection and I am still ...
Posted 9 Aug 2018 • 1 answer
Took the Praulent for little more than a year. Never felt good but did not realize it was connected to the shot. My biggest problem now is nasal inflammation and burning throat. Has anyone else suffered The same? Does anyone know how long it takes to leave your system